Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``A note on congruent numbers'' (Math. Comp. 32 (1978), no. 141, 293-295)

Author: H. J. Godwin
Journal: Math. Comp. 33 (1979), 847
MSC: Primary 10A40
Original Article: Math. Comp. 32 (1978), 293-295.
MathSciNet review: 521301
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society